MAUDE Adverse Event Report: NOBEL BIOCARE AB ZYGOMA IMPLANT RP 45MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE AB ZYGOMA IMPLANT RP 45MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 28866
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
The implant malfunctioned due to part/interface does not fit/align.The malfunction did not cause or contribute to a death or serious injury.

Brand Name
ZYGOMA IMPLANT RP 45MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW  69151
Manufacturer (Section G)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW   69151
Manufacturer Contact
gayco meel
popeweg 72
venlo 5928 -SC
NL   5928 SC
623202508
MDR Report Key18358742
Report Number9611993-2023-129372
Device Sequence Number20860266
Product Code DZE
UDI-Device Identifier07332747159332
UDI-Public(01)07332747159332(10)12206678(17)270811
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number28866
Device Lot Number12206678
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale